MathSciNet Relay Station
MathSciNet bibliographic data
MR263218 65.20 (41.00)
Schultz, Martin H. Approximation theory of multivariate spline functions in Sobolev spaces. SIAM J. Numer. Anal. 6 1969 570–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement